Authors: Llopis, Jimena
Todorčević, Stevo 
Title: Borel partitions of products of finite sets
Journal: Acta Cientifica Venezolana
Volume: 47
Issue: 2
First page: 85
Last page: 88
Issue Date: 1-Dec-1996
ISSN: 0001-5504
Abstract: 
In this paper we prove the following polarized partition relation: For every sequence {mt}i<ω of natural numbers, there is an increasing sequence {ni}t<ω such that: for every sequence of sets {Ai}t<ω with |At| = nt, and for every Borel partition f : (Πt<ω At) → 2, there are sets {Ht}t<ω with |Ht| = mt such that f is constant on (Πt<ω Ht). This gives a positive answer to the Borel version of the following question asked in [DiPH]. Is there a sequence {ni}t<ω of natural numbers such that the partition relation (Formula Presented) holds?
Keywords: Borel Partitions | Infinite Combinatorics | Set Theory
Publisher: Asociacion Venezolana para el Avance de la Ciencia

Show full item record

SCOPUSTM   
Citations

6
checked on Feb 6, 2023

Page view(s)

17
checked on Feb 6, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.